# SDR COEA2019022219805

- Difficulty date: February 22, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53371259200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 200067 HEAVY CHECK COE/MINOR REPAIR: INTERCOSTAL AT STRINGER 6L HAS LEVEL 2 CORROSION BETWEEN FRAMES 17-18. CORRECTIVE ACTION: REPLACED INTERCOSTAL WITH OEM PART.
